SciELO - Scientific Electronic Library Online

vol.14 número1More on Approximate Operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646


ELJAMAL, E. A  e  DARUS, M. Majorization for certain classes of analytic functions defined by a new operator. Cubo [online]. 2012, vol.14, n.1, pp. 119-125. ISSN 0719-0646.

In the present paper, we investigate the majorization properties for certain classes of multivalent analytic functions defined by a new operator. Moreover, we pointed out some new and known consequences of our main result.

Palavras-chave : Majorization properties; multivalent functions; Ruscheweyh derivative operator; Hadamard product.

        · resumo em Espanhol     · texto em Inglês     · pdf em Inglês